# SDR 9520309968

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9332
- Make and model: Doug DC-9-31
- Aircraft serial: 47264
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE AIRCRAFT FAILED TO SHIFT INTO FLIGHT MODE.  PULLED GROUND SHIFT CIRCUIT BREAKERS TO GET AIRCRAFT TO SHIFT INTO FLIGHT MODE.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  FOUND NOSE STRUT SCHRADER VALVE LEAKING. REPLACED VALVE AND SERVICED NOSE STRUT.  OPERATIONAL CHECK GOOD.
